Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawl from Klonopin Pluto

Posted by Viridis on March 28, 2004, at 1:47:16

In reply to Re: withdrawl from Klonopin Viridis, posted by Pluto on March 28, 2004, at 0:21:44

Hi Pluto,

Thanks for the supportive comments! I take 1 mg clonazepam/day and have for almost 3 years. After the first couple of weeks, I had no side effects whatsoever. Now it just allows me to think more clearly, without the recurring anxiety -- definitely not a "dumbing" med for me (it seems to sharpen my mental acuity). It was a bit sedating at first, but that stopped quickly.

Interesting that you call it Rivottril -- are you Canadian? I am, but have lived in the U.S. for years

Regardless, I find Klonopin (= Rivotril = clonazepam) very helpful. If I go without it though, I experience severe anxiety after a day or so, so I assume that I've become dependent on it . However, when my pdoc asked whether the "withdrawal" anxiety was any worse than the anxiety and panic attacks that I experienced before taking it, I had to say (quite honestly), probably not.

As I just posted in another thread here, I suspect that some of us could reduce or eliminate the meds if we just adjusted our lifestyles to fit our personalities. But this is extremely difficult for many of us, including me.. In the meantiime (while I'm sorting out my life) I rely on the meds and have a great psychiatrist who understands my situation.

The following sort of relates to your post too: I always carry Xanax (alprazolam) with me (usually in my pocket) in case of severe anxiety. Yet I only take it a couple of times a month. Probably 1/3 of it (at least) winds up going through the wash etc. and being lost. But it sure is nice to have it, just in case. It sounds like you might respond well by just taking clonazepam with you in case of a bad situation However, of all the benzos, it seems the safest to take daily, and if a gradual taper is necessary to discontinue it, so be it.

All the best,

Viridis


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Viridis thread:253823
URL: http://www.dr-bob.org/babble/20040325/msgs/329346.html